Alternative size corrections for some GLS test statistics. The case of the AR$(1)$ model

Magdalinos, Michael A., Symeonides, Spyridon D. . Journal of Econometrics 1995. 66 :35-59

Locate this article in:

Bibtex

@article{CIS-126768,
  Author = {Magdalinos, Michael A. and Symeonides, Spyridon D.},
  Title = {Alternative size corrections for some GLS test statistics. The case of the AR$(1)$ model},
  Journal = {Journal of Econometrics},
  Volume = {66},
  Year = {1995},
  Pages = {35--59},
  Keywords = {Edgeworth expansion, Cornish-Fisher expansion}
}

Similar articles